RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2019, Volume 53, Issue 3, Pages 3–22 (Mi faa3695)  

Ultraelliptic integrals and two-dimensional sigma-functions

T. Ayanoa, V. M. Buchstaberb

a Osaka City University Advanced Mathematical Institute
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/faa3695

Full text: PDF file (364 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 515.178.2+517.58
Received: 15.05.2019
Revised: 15.05.2019
Accepted:16.05.2019

Citation: T. Ayano, V. M. Buchstaber, “Ultraelliptic integrals and two-dimensional sigma-functions”, Funktsional. Anal. i Prilozhen., 53:3 (2019), 3–22

Citation in format AMSBIB
\Bibitem{AyaBuc19}
\by T.~Ayano, V.~M.~Buchstaber
\paper Ultraelliptic integrals and two-dimensional sigma-functions
\jour Funktsional. Anal. i Prilozhen.
\yr 2019
\vol 53
\issue 3
\pages 3--22
\mathnet{http://mi.mathnet.ru/faa3695}
\crossref{https://doi.org/10.4213/faa3695}
\elib{http://elibrary.ru/item.asp?id=38710177}


Linking options:
  • http://mi.mathnet.ru/eng/faa3695
  • https://doi.org/10.4213/faa3695
  • http://mi.mathnet.ru/eng/faa/v53/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:107
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019